# SDR IPXA11569841

- Difficulty date: October 9, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 20,374 hours, 12,731 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Condition: Dented
- Location: Bs 1300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, AFT CARGO BAY, FRAME IS DENTED, BS 1300 S24R.  REPAIR IAW ER 11-04900, SRM 51-40-02-0G, SRM 51-40-05-0G.
